# SDR DALA2020092403154

- Difficulty date: September 23, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N702DN
- Make and model: Boeing 777232LR
- Aircraft serial: 29741
- Aircraft time: 60,098 hours, 5,221 cycles
- System (JASC): 3140 · Central Computers
- Part: Module
- Condition: Malfunctioned
- Location: Lt Aims
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO HNL DUE TO RT AIMS FAULT (AIRCRAFT INFORMATION MANAGEMENT SYSTEM) CAUSING MULTIPLE FAILURES AND OFF MESSAGES.  CORRECTIVE ACTION: T/S PER FIM, RESET AIM COMPUTER, SYSTEM OPERATION IS NORMAL.  FLIGHT CONTINUED TO LAX.  EXISTING PME LOG TO T/S & REPLACE AFFECTED LEFT AIMS MODULE AND MCC ODI FOLLOW UP TO REPLACE THE AFFECTED RIGHT AIMS MODULE C/W.
